Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

Contents of Volume 79, Number 269

All articles in this issue are freely accessible.

An adaptive edge element method with perfectly matched absorbing layers for wave scattering by biperiodic structures
Gang Bao, Peijun Li and Haijun Wu.
Math. Comp. 79 (2010), 1-34
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2552215
Uniform superconvergence analysis of the discontinuous Galerkin method for a singularly perturbed problem in 1-D
Ziqing Xie and Zhimin Zhang.
Math. Comp. 79 (2010), 35-45
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2552216
The lifting of polynomial traces revisited
Christine Bernardi, Monique Dauge and Yvon Maday.
Math. Comp. 79 (2010), 47-69
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2552217
Convergence of an Engquist-Osher scheme for a multi-dimensional triangular system of conservation laws
G. M. Coclite, S. Mishra and N. H. Risebro.
Math. Comp. 79 (2010), 71-94
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2552218
A numerical method for fractal conservation laws
Jérôme Droniou.
Math. Comp. 79 (2010), 95-124
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2552219
Convergence of approximation schemes for nonlocal front propagation equations
Aurélien Monteillet.
Math. Comp. 79 (2010), 125-146
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2552220
Convergence analysis of the Jacobi spectral-collocation methods for Volterra integral equations with a weakly singular kernel
Yanping Chen and Tao Tang.
Math. Comp. 79 (2010), 147-167
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2552221
On the convergence of Hill’s method
Christopher W. Curtis and Bernard Deconinck.
Math. Comp. 79 (2010), 169-187
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2552222
Approximation of nonlinear wave equations with nonstandard anisotropic growth conditions
Jonas Haehnle and Andreas Prohl.
Math. Comp. 79 (2010), 189-208
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2552223
High order discretization schemes for the CIR process: Application to affine term structure and Heston models
Aurélien Alfonsi.
Math. Comp. 79 (2010), 209-237
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2552224
Dynamical systems method for solving nonlinear equations with monotone operators
N. S. Hoang and A. G. Ramm.
Math. Comp. 79 (2010), 239-258
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2552225
Approximation of stationary statistical properties of dissipative dynamical systems: Time discretization
Xiaoming Wang.
Math. Comp. 79 (2010), 259-280
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2552226
Collocation methods for index 1 DAEs with a singularity of the first kind
Othmar Koch, Roswitha März, Dirk Praetorius and Ewa Weinmüller.
Math. Comp. 79 (2010), 281-304
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2552227
On interpolation by Planar cubic $G^{2}$ pythagorean-hodograph spline curves
Gasper Jaklic, Jernej Kozak, Marjeta Krajnc, Vito Vitrih and Emil Zagar.
Math. Comp. 79 (2010), 305-326
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2552228
A Lagrange-type projector on the real line
G. Mastroianni and I. Notarangelo.
Math. Comp. 79 (2010), 327-352
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2552229
The norm estimates for the $q$-Bernstein operator in the case $q>1$
Heping Wang and Sofiya Ostrovska.
Math. Comp. 79 (2010), 353-363
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2552230
Computation of conformal representations of compact Riemann surfaces
Guillermo López Lagomasino, Domingo Pestana, José M. Rodríguez and Dmitry Yakubovich.
Math. Comp. 79 (2010), 365-381
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2552231
The Minkowski question mark function: explicit series for the dyadic period function and moments
Giedrius Alkauskas.
Math. Comp. 79 (2010), 383-418
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2552232
Sharpness in rates of convergence for the symmetric Lanczos method
Ren-Cang Li.
Math. Comp. 79 (2010), 419-435
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2552233
An effective matrix geometric mean satisfying the Ando-Li-Mathias properties
Dario A. Bini, Beatrice Meini and Federico Poloni.
Math. Comp. 79 (2010), 437-452
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2552234
Optimizing the double description method for normal surface enumeration
Benjamin A. Burton.
Math. Comp. 79 (2010), 453-484
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2552235
Midpoint criteria for solving Pell’s equation using the nearest square continued fraction
Keith Matthews, John Robertson and Jim White.
Math. Comp. 79 (2010), 485-499
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2552236
On the degree growth in some polynomial dynamical systems and nonlinear pseudorandom number generators
Alina Ostafe and Igor E. Shparlinski.
Math. Comp. 79 (2010), 501-511
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2552237
A deterministic version of Pollard’s $p-1$ algorithm
Bartosz Zrałek.
Math. Comp. 79 (2010), 513-533
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2552238
Solving Fermat-type equations $x^{5}+y^{5}=dz^{p}$
Nicolas Billerey and Luis V. Dieulefait.
Math. Comp. 79 (2010), 535-544
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2552239
Choosing the correct elliptic curve in the CM method
K. Rubin and A. Silverberg.
Math. Comp. 79 (2010), 545-561
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2552240
Tate-Shafarevich groups and $K3$ surfaces
Patrick Corn.
Math. Comp. 79 (2010), 563-581
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2552241
The number field sieve for integers of low weight
Oliver Schirokauer.
Math. Comp. 79 (2010), 583-602
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2552242
On equal sums of ninth powers
A. Bremner and Jean-Joël Delorme.
Math. Comp. 79 (2010), 603-612
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2552243

Reviews and Descriptions of Tables and Books

Book reviews do not contain an abstract. You may download each review in this issue using the links below.

Numerical methods for evolutionary differential equations, by Uri M. Ascher.
Reviewer: Ernst Hairer
Math. Comp. 79 (2010), 613-614
Review information
Full-text PDF Free Access
Introduction to interval analysis, edited by Ramon E. Moore, R. Baker Kearfott and Michael J. Cloud.
Reviewer: I. P. Gavrilyuk
Math. Comp. 79 (2010), 615-616
Review information
Full-text PDF Free Access
Lagrange multiplier approach to variational problems and applications, edited by Kazufumi Ito and Karl Kunisch.
Reviewer: I. P. Gavrilyuk
Math. Comp. 79 (2010), 617-618
Review information
Full-text PDF Free Access